Fractional powers of non-negative operators in Fréchet spaces.
Martinez, C., Sanz, M., Calvo, V. (1989)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Martinez, C., Sanz, M., Calvo, V. (1989)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Praveen Agarwal, Juan J. Nieto (2015)
Open Mathematics
Similarity:
In this paper we present some results from the theory of fractional integration operators (of Marichev- Saigo-Maeda type) involving the Mittag-Leffler type function with four parameters ζ , γ, Eμ, ν[z] which has been recently introduced by Garg et al. Some interesting special cases are given to fractional integration operators involving some Special functions.
Celso Martinez, Miguel Sanz (1991)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
Takeshi Iida, Enji Sato, Yoshihiro Sawano, Hitoshi Tanaka (2011)
Studia Mathematica
Similarity:
A weighted theory describing Morrey boundedness of fractional integral operators and fractional maximal operators is developed. A new class of weights adapted to Morrey spaces is proposed and a passage to the multilinear cases is covered.
Xuefang Yan, Limei Xue, Wenming Li (2012)
Czechoslovak Mathematical Journal
Similarity:
Let be a positive integer, , . We give sufficient conditions on weights for the commutators of multilinear fractional integral operators to satisfy a weighted endpoint inequality which extends the result in D. Cruz-Uribe, A. Fiorenza: Weighted endpoint estimates for commutators of fractional integrals, Czech. Math. J. 57 (2007), 153–160. We also give a weighted strong type inequality which improves the result in X. Chen, Q. Xue: Weighted estimates for a class of multilinear fractional...
Ding, Yong (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
De La Sen, M. (2011)
Abstract and Applied Analysis
Similarity:
Yakubovich, Semyon (2010)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Raina, R.K. (1995)
Acta Mathematica Universitatis Comenianae. New Series
Similarity:
Kim, Yong Chan, Choi, Jae Ho, Lee, Jin Seop (1998)
International Journal of Mathematics and Mathematical Sciences
Similarity: